Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 6, Pages 1053–1061 (Mi de6234)  

Partial Differential Equations

Generalized solutions of a system of equations of the boundary layer of dilatant fluids, and the finite rate of perturbations

V. N. Samokhin

Moscow Printing Institute

Full text: PDF file (1070 kB)

Bibliographic databases:
UDC: 517.958:532.526.2
Received: 04.06.1985

Citation: V. N. Samokhin, “Generalized solutions of a system of equations of the boundary layer of dilatant fluids, and the finite rate of perturbations”, Differ. Uravn., 23:6 (1987), 1053–1061

Citation in format AMSBIB
\Bibitem{Sam87}
\by V.~N.~Samokhin
\paper Generalized solutions of a system of equations of the boundary layer of dilatant fluids, and the finite rate of perturbations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 6
\pages 1053--1061
\mathnet{http://mi.mathnet.ru/de6234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=899626}


Linking options:
  • http://mi.mathnet.ru/eng/de6234
  • http://mi.mathnet.ru/eng/de/v23/i6/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022